# SDR 96ZZZX4075

- Difficulty date: July 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N3420G
- Make and model: Cessna 310R
- Aircraft serial: 310R1229
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Bearing
- Part number: MS2446112
- Condition: Binding
- Location: Lt Mlg Aft
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BEARING BINDING UP CAUSING TWISTING MOVEMENT ON TRUNNION PIN, PN 0841011-1, SHEARING SLOTTED PIN, PN NAS561P4-28, ALLOWING TRUNNION PIN TO SLIDE OUT OF TRUNNION.  SUBMITTER STATED TO PREVENT, REPLACE WITH NEW TRUNNION PINS WITH GREASE FITTINGS.
